# SDR F3LA00158

- Difficulty date: July 25, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 48,512 hours, 28,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: P173211011
- Condition: Corroded
- Location: Nr 2 Galley
- Part time: 3,193 hours, 1,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK, INSPECTION REPORTED CORROSION AT BOTTOM OUTBOARD FORWARD CORNER OF NR 2 GALLEY.  MAINTENANCE REPLACED FLOOR PANEL PER SRM 51-10-2.  (X)
